Selfadjoint Singular Quasi-Differential Operators for First Order


In this work using the Calkin-Gorbachuk method firstly all selfadjoint extensions of the minimal operator generated by first order linear singular quasi-differential expression in the weighted Hilbert space of vector-functions on right semi-axis are described. Lastly, structure of spectrum set of these extensions has been investigated.


Selfadjoint operator; Quasi-differential operator; Spectrum.

AMS 2010 Subject Classification:

47A10, 47B25

DOI: 10.17350/HJSE19030000130

Full Text: page_white_acrobat.png


Download data is not yet available.


1.Bairamov E, Öztürk Mert R, Ismailov Z. Selfadjoint extensions of a singular differential operator. Journal of Mathematical Chemistry50 (2012) 110 0 -1110.

2.El-Gebeily MA, O'Regan D, Agarwal R. Characterization ofself-adjoint ordinary differential operators. Mathematical andComputer Modelling 54 (2011) 659-672.

3.Everitt WN, Markus L. The Glazman-Krein-Naimark Theorem for ordinary differential operators. Operator Theory, Advances andApplications 98 (1997) 118-130.

4.Everitt WN, Poulkou A. Some observations and remarks ondifferential operators generated by first order boundary valueproblems. Journal of Computational and Applied Mathematics 153 (2003) 201-211.

5.Glazman IM. On the theory of singular differential operators.Uspekhi Matematicheskikh Nauk 40 (1962) 102-135, ( English translation in American Mathematical Society Translations 4 (1962) 331-372).

6.Gorbachuk VI, Gorbachuk MI. Boundary Value Problems forOperator Differential Equations, Mathematics and its Applications, Kluwer, Dordrecht, 1991.

7.Hörmander L. On the theory of general partial differentialoperators. Acta Mathematica 94 (1955) 161-248.

8.Ismailov ZI, Öztürk Mert R. Selfadjoint extensions of a singularmultipoint differential operator of first Order. Electronic Journal of Differential Equations 129 (2013) 1-11.

9.Ismailov ZI, Yılmaz B, Öztürk Mert R. On the spectrum of someclass of selfadjoint singular differential operators. Communications Faculty of Sciences University of Ankara Series A1: Mathematicsand Statistics 65 (2016) 137-145.

10.Naimark MA. Linear Differential Operators II, NewYork, Ungar,1968.

11.Rofe-Beketov FS, Kholkin AM. Spectral Analysis of DifferentialOperators, World Scientific Monograph Series in Mathematics 7,USA, 2005.

12.Stone MH. Linear Transformations in Hilbert Space and TheirApplications in Analysis, American Mathematical SocietyColloquium Publications 15, USA, 1932.

13.von Neumann J. Allgemeine eigenwerttheories hermitescherfunktionaloperatoren. Mathematische Annalen 102 (1929-1930)49-31.

14.Zettl A, Sun J. Survey Article: Self-adjoint ordinary differentialoperators and their spectrum. Rosky Mountain Journal ofMathematics 45 1 (2015) 763-886.
How to Cite
Ipek Al, P., & Ismailov, Z. (2019). Selfadjoint Singular Quasi-Differential Operators for First Order. Hittite Journal of Science & Engineering, 6(1), 31-35. Retrieved from